Alert archive / Ohio / Wind Advisories in 2025
Wind Advisory 1, NWS Wilmington, OH
NWS Wilmington, OH issued this wind advisory at Feb 27, 2025, 2:14 PM EST for 22 counties in Ohio; 8 counties in Indiana; 8 counties in Kentucky. It took effect at Feb 28, 2025, 10:00 AM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2025, 2:14 PM EST (19:14 UTC)
- In effect from
- Feb 28, 2025, 10:00 AM EST
- Expired
- Feb 28, 2025, 7:00 PM EST
- In force
- 9 hr
- Issued by
- NWS Wilmington, OH
All 38 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Owen County, KY, Pendleton County, KY, Auglaize County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Preble County, OH, Shelby County, OH, Union County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 47 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.2 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 778 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
068 WWUS71 KILN 271914 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 214 PM EST Thu Feb 27 2025 INZ050-058-059-066-OHZ026-034-035-042>046-051>055-060>063-070>072- 280400- /O.NEW.KILN.WI.Y.0001.250228T1500Z-250301T0000Z/ Wayne-Fayette-Union-Franklin-Hardin-Mercer-Auglaize-Darke-Shelby- Logan-Union-Delaware-Miami-Champaign-Clark-Madison-Franklin- Preble-Montgomery-Greene-Fayette-Butler-Warren-Clinton- Including the cities of Connersville, Plain City, West College Corner, Downtown Columbus, Oxford, St. Marys, Middletown, Springfield, Beavercreek, London, Washington Court House, Sidney, Kettering, West Jefferson, Delaware, Springboro, New Bremen, Greenville, Bellefontaine, Richmond, Troy, Fairfield, Mason, Xenia, Blanchester, Ada, Piqua, Eaton, Downtown Dayton, Hamilton, Kenton, Wapakoneta, Celina, Franklin, Urbana, Landen, Liberty, Lebanon, Wilmington, Marysville, Brookville, Tipp City, Fairborn, Coldwater, Minster, and Camden 214 PM EST Thu Feb 27 2025 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM EST FRIDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of east central and southeast Indiana and central, southwest, and west central Ohio. * WHEN...From 10 AM to 7 PM EST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NWS
5 follow-up statements
281 WWUS71 KILN 280145 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 845 PM EST Thu Feb 27 2025 INZ050-058-059-066-OHZ026-034-035-042>046-051>055-060>063-070>072- 281000- /O.CON.KILN.WI.Y.0001.250228T1500Z-250301T0000Z/ Wayne-Fayette-Union-Franklin-Hardin-Mercer-Auglaize-Darke-Shelby- Logan-Union-Delaware-Miami-Champaign-Clark-Madison-Franklin- Preble-Montgomery-Greene-Fayette-Butler-Warren-Clinton- Including the cities of Franklin, Wilmington, Delaware, Ada, Springboro, St. Marys, West College Corner, Eaton, Springfield, Hamilton, Minster, London, Plain City, Xenia, Middletown, Camden, Beavercreek, Sidney, Fairfield, Brookville, Richmond, Marysville, Fairborn, Mason, Lebanon, Kenton, New Bremen, Washington Court House, Liberty, West Jefferson, Troy, Blanchester, Downtown Dayton, Celina, Kettering, Coldwater, Wapakoneta, Bellefontaine, Downtown Columbus, Piqua, Oxford, Urbana, Landen, Tipp City, Greenville, and Connersville 845 PM EST Thu Feb 27 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM EST FRIDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of east central and southeast Indiana and central, southwest, and west central Ohio. * WHEN...From 10 AM to 7 PM EST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Campbell
980 WWUS71 KILN 280753 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 253 AM EST Fri Feb 28 2025 INZ073>075-080-KYZ089>096-OHZ077-078-281600- /O.EXA.KILN.WI.Y.0001.250228T1500Z-250301T0000Z/ Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Hamilton-Clermont- Including the cities of Dayton, Newport, Mount Carmel, Dillsboro, Falmouth, Carrollton, Alexandria, Williamstown, Rising Sun, Milford, Summerside, Oakbrook, Withamsville, Butler, Vevay, Mount Repose, Independence, Hidden Valley, Bellevue, Fort Thomas, Owenton, Downtown Cincinnati, Lawrenceburg, Crittenden, Burlington, Aurora, Florence, Greendale, Osgood, Erlanger, Covington, Dry Ridge, Highland Heights, Day Heights, Batesville, Bright, Warsaw, Mulberry, Versailles, and Milan 253 AM EST Fri Feb 28 2025 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 25 mph with gusts around 45 mph expected. * WHERE...Portions of southeast Indiana, northern Kentucky, and southwest Ohio. * WHEN...From 10 AM this morning to 7 PM EST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ INZ050-058-059-066-OHZ026-034-035-042>046-051>055-060>063-070>072- 281600- /O.CON.KILN.WI.Y.0001.250228T1500Z-250301T0000Z/ Wayne-Fayette-Union-Franklin-Hardin-Mercer-Auglaize-Darke-Shelby- Logan-Union-Delaware-Miami-Champaign-Clark-Madison-Franklin- Preble-Montgomery-Greene-Fayette-Butler-Warren-Clinton- Including the cities of Greenville, Minster, London, Piqua, Sidney, Bellefontaine, St. Marys, Middletown, Oxford, Wilmington, West College Corner, Connersville, Delaware, Plain City, Beavercreek, Kettering, Springfield, Downtown Columbus, Mason, Blanchester, Marysville, Ada, Landen, Coldwater, Wapakoneta, Richmond, Lebanon, Washington Court House, Xenia, Fairfield, Brookville, Kenton, Tipp City, Downtown Dayton, Fairborn, West Jefferson, Springboro, Troy, Celina, Liberty, Franklin, Camden, New Bremen, Hamilton, Urbana, and Eaton 253 AM EST Fri Feb 28 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of east central and southeast Indiana and central, southwest, and west central Ohio. * WHEN...From 10 AM this morning to 7 PM EST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Hickman
875 WWUS71 KILN 281502 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 1002 AM EST Fri Feb 28 2025 INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>046- 051>055-060>063-070>072-077-078-282315- /O.CON.KILN.WI.Y.0001.000000T0000Z-250301T0000Z/ Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton- Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Delaware-Miami- Champaign-Clark-Madison-Preble-Montgomery-Greene-Butler-Warren- Clinton-Hamilton-Clermont- Including the cities of Richmond, Connersville, Liberty, West College Corner, Brookville, Batesville, Milan, Versailles, Osgood, Bright, Lawrenceburg, Hidden Valley, Greendale, Aurora, Dillsboro, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Fort Thomas, Highland Heights, Bellevue, Dayton, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, New Bremen, Minster, Greenville, Sidney, Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, London, West Jefferson, Plain City, Downtown Columbus, Eaton, Camden, Downtown Dayton, Kettering, Beavercreek, Fairborn, Xenia, Washington Court House, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Landen, Springboro, Franklin, Wilmington, Blanchester, Downtown Cincinnati, Milford, Summerside, Mount Carmel, Mount Repose, Withamsville, Mulberry, and Day Heights 1002 AM EST Fri Feb 28 2025 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of east central and southeast Indiana and central, southwest, and west central Ohio. * WHEN...From 10 AM this morning to 7 PM EST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
889 WWUS71 KILN 281957 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 257 PM EST Fri Feb 28 2025 INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>046- 051>055-060>063-070>072-077-078-010000- /O.CON.KILN.WI.Y.0001.000000T0000Z-250301T0000Z/ Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton- Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union-Delaware-Miami- Champaign-Clark-Madison-Franklin-Preble-Montgomery-Greene-Fayette- Butler-Warren-Clinton-Hamilton-Clermont- Including the cities of Fairborn, Covington, Wilmington, Celina, Warsaw, Coldwater, Connersville, Florence, Downtown Cincinnati, Newport, Oxford, New Bremen, Piqua, Marysville, Lebanon, Minster, Franklin, Beavercreek, Troy, Liberty, Erlanger, Urbana, Sidney, Xenia, Blanchester, Aurora, West College Corner, Williamstown, Versailles, Landen, Mount Carmel, Camden, Ada, Fort Thomas, Carrollton, Delaware, Mulberry, Butler, Bellevue, Milan, Greendale, Springfield, Milford, Summerside, Day Heights, Lawrenceburg, Downtown Dayton, Highland Heights, Mason, Dillsboro, Kettering, Owenton, Falmouth, Hamilton, Richmond, London, Burlington, Independence, Crittenden, Dayton, Fairfield, Kenton, Withamsville, St. Marys, Brookville, Plain City, Dry Ridge, Greenville, Bellefontaine, Tipp City, Hidden Valley, Batesville, Springboro, Alexandria, West Jefferson, Rising Sun, Downtown Columbus, Oakbrook, Eaton, Osgood, Mount Repose, Bright, Middletown, Wapakoneta, Washington Court House, and Vevay 257 PM EST Fri Feb 28 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Portions of east central and southeast Indiana, northern Kentucky, and central, southwest, and west central Ohio. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AR
144 WWUS71 KILN 282349 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 649 PM EST Fri Feb 28 2025 INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>046- 051>055-060>063-070>072-077-078-010100- /O.EXP.KILN.WI.Y.0001.000000T0000Z-250301T0000Z/ Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton- Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union-Delaware-Miami- Champaign-Clark-Madison-Franklin-Preble-Montgomery-Greene-Fayette- Butler-Warren-Clinton-Hamilton-Clermont- Including the cities of Plain City, Newport, Coldwater, Osgood, Brookville, Hidden Valley, Aurora, Springboro, Ada, Downtown Dayton, Mason, Day Heights, Falmouth, Williamstown, Bellefontaine, Blanchester, Beavercreek, Wilmington, Fairfield, Richmond, Urbana, Oxford, Mulberry, Sidney, Fort Thomas, Covington, Downtown Cincinnati, Highland Heights, Bellevue, St. Marys, Oakbrook, London, Wapakoneta, Minster, Springfield, Rising Sun, Crittenden, Kettering, Franklin, Dayton, Alexandria, Washington Court House, West Jefferson, Fairborn, Eaton, Delaware, Florence, Milford, Mount Repose, Batesville, Marysville, Liberty, Middletown, Connersville, Dillsboro, Independence, Warsaw, Milan, Greenville, Lebanon, Burlington, Vevay, Tipp City, Piqua, Kenton, Troy, Xenia, Dry Ridge, Versailles, Camden, Owenton, Greendale, Celina, Summerside, Carrollton, Mount Carmel, Withamsville, Hamilton, West College Corner, Butler, Erlanger, Downtown Columbus, Landen, Lawrenceburg, New Bremen, and Bright 649 PM EST Fri Feb 28 2025 ...WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING... Wind gusts have subsided and will continue to weaken this evening. $$ Campbell
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Feb 27, 1:25 PM EST, 49 minutes earlier.
Area forecast discussion, Feb 27, 1:25 PM EST, 49 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 125 PM EST Thu Feb 27 2025 .SYNOPSIS... Low pressure and a cold front will exit to the east through sunrise. A weak cold front will then move southeast across the region this afternoon into early evening. High pressure will briefly visit the area overnight into the first part of Friday. The high will then be followed by strong low pressure moving east across the Great Lakes later Friday into Friday night, in which its attendant cold front will move southward through the region Friday night. Near to above normal temperatures Thursday and Friday will become below normal over the weekend. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... No significant changes were needed for the morning update. Upper trough will swing through the Great Lakes and middle Ohio Valley this afternoon. Cold air aloft associated with this feature will provide some instability and lead to the development of showers and a few storms. Small hail and/or graupel is possible as well. Tight pressure gradient will continue through the day causing westerly gusts above 20 mph at times. Temperatures may lift to upper 40s through middle 50s before the convection, but will drop in and around the showers this afternoon. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/... The weak cold front and mid level s/wv will move quickly east this evening, taking the pcpn with it. Surface high pressure will then build east into the region. This will result in a relaxing pressure gradient and a decrease in the gusty winds. Skies will become partly cloudy north to mostly clear south. Lows will drop into the upper 20s to the lower 30s. On Friday, a breezy to windy day is shaping up. The surface ridge will move quickly to the east. Strong low pressure will enter the western Great Lakes by the mid morning hours, then it will progress east/southeast into the central Great Lakes by evening. We will be located in the warm sector ahead of the lows attendant cold front. The combination of a tightening surface pressure gradient and mixing of stronger winds aloft will bring gusty south to southwest winds, peaking in the mid to late afternoon. HREF indicates the likelihood of wind gusts reaching at least 45 mph or higher across west central Ohio and parts of east central Indiana and central Ohio. Elsewhere, peak wind gusts will range between 30 and 40 mph. Thus, there will probably be a wind headline at some point. For now, will highlight the hazard in the HWO product. Under partly to mostly sunny skies, highs will range from the lower 50s northeast to near 60 southwest. For Friday night, the strong low will move eastward toward New England, sending the cold front southward across our area. Winds will veer to the west and northwest with gusts diminishing into the 15 to 25 mph range. There may be enough moisture associated with the front for a low chance of pcpn, mainly across central Ohio. Otherwise, decent CAA will be moving into the region from the north/northwest. Overnight lows will range from the upper 20s northwest to the upper 30s southeast. On Saturday, a large scale mid level trough will dig southeast into the Great Lakes, southeast Canada and New England. CAA will continue, allowing clouds to develop/thicken in the pattern across our area. With these stratocumulus clouds intersecting the dendritic growth zone, and with the cold air moving across the Great Lakes, believe there will be at least a chance of flurries. Some isolated snow showers may also be possible given the shallow instability. Temperatures will not rise much from morning lows, ranging from the lower 30s north to the lower 40s south. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... Starting off the extended period Saturday night with convergent, northwesterly flow aloft moving into the CWA coupled with a 1024 surface high. The strong cold air advection in the wake of the early weekend shortwave will allow for some chilly temperatures and Saturday overnight lows might be some of the coldest all week, falling into the upper teens/low 20s. High pressure remains in control Sunday, keeping the region dry with some sunshine, though cold with highs in the 30s. By Monday, the surface high begins to get shunted east; the area remains dry, though temperatures warm slightly with southerly surface flow on the backside of the high. The next notable system looks to arrive sometime mid-week. Ensemble guidance continues to slowly hone in on a digging shortwave trough that will drag quite a robust low pressure system through the Ohio/ Tennessee Valley region. Although there are still details to be worked out on timing, right now it appears that there will be a decent chance for convection and possibly heavy rain with this system sometime during the Tuesday- Wednesday time frame. PWATs are forecast to be >300% of normal and there will be a cranking LLJ moving through (although, the ILN CWA may end up being displaced from the strongest winds). Concurrent with that thinking, CIPS analogs along with CSU machine learning place the highest severe threat to our south, though day 7 probability forecast does clip the Tri- State; naturally, this will be a system to watch over the coming days. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... Two periods of weather to discuss in the 18Z TAFs. First, an upper trough apparent on Channel 8 water vapor imagery across NW Indiana through central IL will move through our terminals this afternoon. Cold air aloft will spark showers and a few storms. Latest high-res guidance continues to focus timing from 20Z through 00Z. Predominant winds outside the convection will gust to the 20-25 knot range... but gusts to 30 knots are possible in the more vigorous showers/storms. Decreasing clouds are expected tonight as the trough exits to the east and surface high pressure begins to nose in from the southwest. Next concern will be increasing southwesterly winds Friday ahead of a mostly dry clipper-type cold front. Southwest gusts will increase rather abruptly from west to east starting around 16Z, with gusts peaking to 30-40 knots in the extended CVG TAF period. OUTLOOK...South/southwest winds may gust to around 40 knots on Friday afternoon. MVFR ceilings possible Friday night into Saturday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Hickman NEAR TERM... SHORT TERM...Hickman LONG TERM...CA AVIATION...
Hazardous weather outlook, Feb 27, 4:27 AM EST, 9 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 427 AM EST Thu Feb 27 2025 INZ050-058-059-OHZ026-034-035-042>045-051>053-060-061-281000- Wayne-Fayette-Union-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Miami- Champaign-Clark-Preble-Montgomery- 427 AM EST Thu Feb 27 2025 This Hazardous Weather Outlook is for east central Indiana, central Ohio and west central Ohio. .DAY ONE...Today and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. South to southwest winds may gust between 45 mph and 50 mph Friday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ066-073-074-OHZ046-054>056-062>065-070>072-077-281000- Franklin-Ripley-Dearborn-Delaware-Madison-Licking-Greene-Fayette- Pickaway-Fairfield-Butler-Warren-Clinton-Hamilton- 427 AM EST Thu Feb 27 2025 This Hazardous Weather Outlook is for southeast Indiana, central Ohio, southwest Ohio and west central Ohio. .DAY ONE...Today and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. South to southwest winds may gust between 35 mph and 45 mph Friday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ075-080-KYZ089>100-OHZ073-074-078>082-088-281000- Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Ross-Hocking-Clermont-Brown- Highland-Adams-Pike-Scioto- 427 AM EST Thu Feb 27 2025 This Hazardous Weather Outlook is for southeast Indiana, northeast Kentucky, northern Kentucky, central Ohio, south central Ohio and southwest Ohio. .DAY ONE...Today and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. South to southwest winds may gust between 30 mph and 40 mph Friday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 2:39 PM EST | Special Weather Statement | ILN | Butler | 36 min |
| Feb 27, 2:56 PM EST | Special Weather Statement | ILN | Highland | 34 min |
| Feb 27, 3:20 PM EST | Special Weather Statement | ILN | Greene | 25 min |
| Feb 27, 4:11 PM EST | Special Weather Statement | ILN | Warren | 34 min |
| Feb 27, 4:38 PM EST | Special Weather Statement | ILN | Clark | 37 min |
| Feb 27, 4:40 PM EST | Special Weather Statement | ILN | Clinton | 35 min |
| Feb 27, 4:48 PM EST | Special Weather Statement | ILN | Madison | 27 min |
| Feb 27, 4:50 PM EST | Special Weather Statement | ILN | Franklin | 25 min |
| Feb 27, 4:52 PM EST | Special Weather Statement | ILN | Fairfield | 23 min |
| Feb 27, 5:02 PM EST | Special Weather Statement | ILN | Clermont | 13 min |
| Feb 27, 5:03 PM EST | Special Weather Statement | ILN | Delaware | 27 min |
| Feb 27, 5:10 PM EST | Special Weather Statement | ILN | Pickaway | 20 min |
| Feb 27, 5:16 PM EST | Special Weather Statement | ILN | Licking | 14 min |
| Feb 27, 5:17 PM EST | Special Weather Statement | ILN | Franklin | 28 min |
| Feb 27, 5:26 PM EST | Special Weather Statement | ILN | Franklin | 19 min |
| Feb 27, 5:30 PM EST | Special Weather Statement | ILN | Licking | 15 min |
| Feb 27, 5:32 PM EST | Special Weather Statement | ILN | Licking | 13 min |
| Feb 27, 5:42 PM EST | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Pickaway | 33 min |
| Feb 27, 5:46 PM EST | Special Weather Statement | ILN | Hardin | 14 min |
| Feb 27, 6:11 PM EST | Special Weather Statement | ILN | Fairfield | 34 min |
| Feb 27, 6:37 PM EST | Special Weather Statement | ILN | Delaware, Union | 23 min |
| Feb 27, 2:55 PM EST | Special Weather Statement | ILN | Dearborn | 35 min |
| Feb 27, 3:32 PM EST | Special Weather Statement | ILN | Campbell | 28 min |
| Feb 27, 3:55 PM EST | Special Weather Statement | ILN | Bracken | 35 min |
| Feb 27, 3:57 PM EST | Special Weather Statement | ILN | Boone | 33 min |
| Feb 27, 4:34 PM EST | Special Weather Statement | ILN | Kenton | 26 min |
| Feb 27, 5:09 PM EST | Special Weather Statement | ILN | Mason | 21 min |
| Feb 27, 5:19 PM EST | Special Weather Statement | ILN | Bracken | 26 min |
Nearby
Wind Advisories in Ohio, 2025Wind Advisories in Indiana, 2025Wind Advisories in Kentucky, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.